RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1969, Volume 6, Issue 1, Pages 3–9 (Mi mz6891)  

Reduction of computable and potentially computable numerations

V. A. Uspenskii

M. V. Lomonosov Moscow State University

Abstract: Among the numerations of classes of countable sets there can be distinguished those in which the number contains information about the set having the number — these are computable and potentially computable numerations — and those in which the set contains information about its number — these are covering and fully covering numerations. The conditions are established which are necessary and sufficient in order that all numerations of the given class should be covering. As a corollary it is established that there exist covering numerations which are not fully covering.

Full text: PDF file (598 kB)

English version:
Mathematical Notes, 1969, 6:1, 461–464

Bibliographic databases:

UDC: 51.01.16
Received: 10.06.1968

Citation: V. A. Uspenskii, “Reduction of computable and potentially computable numerations”, Mat. Zametki, 6:1 (1969), 3–9; Math. Notes, 6:1 (1969), 461–464

Citation in format AMSBIB
\Bibitem{Usp69}
\by V.~A.~Uspenskii
\paper Reduction of computable and potentially computable numerations
\jour Mat. Zametki
\yr 1969
\vol 6
\issue 1
\pages 3--9
\mathnet{http://mi.mathnet.ru/mz6891}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=255396}
\zmath{https://zbmath.org/?q=an:0195.01801|0184.01901}
\transl
\jour Math. Notes
\yr 1969
\vol 6
\issue 1
\pages 461--464
\crossref{https://doi.org/10.1007/BF01450246}


Linking options:
  • http://mi.mathnet.ru/eng/mz6891
  • http://mi.mathnet.ru/eng/mz/v6/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:294
    Full text:107
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020